# SDR AALA20170603003

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 91,002 hours, 14,577 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Blocked
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED DUE TO  4 OF 6 LAVATORIES READING FULL.  LANDING UNEVENTFUL.   ACCOMPLISHED LAVATORY LEVEL SENSOR AND CONTROLLER RESET IAW AMM 38-33-00.  ISSUE REPEATED ON LAVATORIES FS3, M2, AND A5 FIVE HOURS INTO CONTINUED FLIGHT.  REMOVED FORWARD WASTE TANK BLOCKAGE.  OPERATIONAL CHECK IAW AMM 38-32-00 GOOD.  AIRCRAFT WAS GROUNDED.
